# SDR SWI2025F01636

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERT STAB-TO-FUSELAGE AFT DRAG ANGLE, THE AFT END POSSIBLE CRACKED.  (C-CHECK)  REMOVED AND REPLACED WITH NEW RT VERT STAB-TO-FUSELAGE AFT DRAG ANGLE. IAW DWG BA670-35002, REV -F,  SRM 51-42-21-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-22-001-001-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
